DSpace DSpace UPC
 Català   Castellano   English  

E-prints UPC >
Altres >
Enviament des de DRAC >

Empreu aquest identificador per citar o enllaçar aquest ítem: http://hdl.handle.net/2117/8497

Arxiu Descripció MidaFormat
z.c.xuan_computing_2006.pdf1,13 MBAdobe PDFThumbnail
Veure/Obrir

Citació: Xuan, Z.; Pares, N.; Peraire, J. Computing upper and lower bounds for the J-integral in two-dimensional linear elasticity. "Computer methods in applied mechanics and engineering", Gener 2006, vol. 195, núm. 4-6, p. 430-443.
Títol: Computing upper and lower bounds for the J-integral in two-dimensional linear elasticity
Autor: Xuan, Z C; Parés Mariné, Núria Veure Producció científica UPC; Peraire Guitart, Jaume Veure Producció científica UPC
Data: gen-2006
Tipus de document: Article
Resum: We present an a posteriori method for computing rigorous upper and lower bounds for the J-integral in two-dimensional linear elasticity. The J-integral, which is typically expressed as a contour integral, is recast as a quadratic continuous functional of the displacement involving only area integration. By expanding the quadratic output about an approximate finite element solution, the output is expressed as a known computable quantity plus linear and quadratic functionals of the solution error. The quadratic component is bounded by the energy norm of the error scaled by a continuity constant, which is determined explicitly. The linear component is expressed as an inner product of the errors in the displacement and in a computed adjoint solution, and bounded by an appropriate combination of the energy norms of the error in the displacement and the adjoint. Upper bounds for the energy norm of the error are obtained by using a complementary energy approach requiring the computation of equilibrated stress fields. The method is illustrated with two fracture problems in plane strain elasticity. An important feature of the method presented is that the computed bounds are rigorous with respect to the exact weak solution of the elasticity equations.
ISSN: 0045-7825
URI: http://hdl.handle.net/2117/8497
DOI: 10.1016/j.cma.2004.12.031
Apareix a les col·leccions:LaCàN - Laboratori de Càlcul Numèric. Articles de revista
Departaments de Matemàtica Aplicada. Articles de revista
Altres. Enviament des de DRAC
Comparteix:


Stats Mostra les estadístiques d'aquest ítem

SFX Query

Tots els drets reservats. Aquesta obra està protegida pels drets de propietat intel·lectual i industrial corresponents. Sense perjudici de les exempcions legals existents, queda prohibida la seva reproducció, distribució, comunicació pública o transformació sense l'autorització del titular dels drets.

Per a qualsevol ús que se'n vulgui fer no previst a la llei, dirigiu-vos a: sepi.bupc@upc.edu

 

Valid XHTML 1.0! Programari DSpace Copyright © 2002-2004 MIT and Hewlett-Packard Comentaris
Universitat Politècnica de Catalunya. Servei de Biblioteques, Publicacions i Arxius